Hi, I am a 34 yr male, every time I've taken Viagra, it has caused a good amount of heart burn... Initially I didnt realise it but it lead to acid reflux, due to which I had recurrent episodes of severe sore throat. This was caused due to the burns the acid caused in the throat due to the reflux. Has anyone else noticed similar effects? Is there a way to curb the acid from rising up the esophagus or a remedy or medication that can be taken along with Viagra that can stop the reflux from happening or reduce the effects?
12 Sep 2010
Sorry to hear of this side effect that you have with Viagra. I have had gerds for quite some time (years) and take one tab of omeprazole every day. I buy the generic on the shelf on sale at walgreens. This medicine takes care of my acid reflux very well. I also use Viagra but have not suffered like you. Not sure but possibly because I use omeprazole. I would consult with your doctor about the acid reflux and ask his or her advice. Good luck.
- Viagra Information for Consumers
- Viagra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viagra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i have gerd and when i take metamucil sometimes i get the acid reflux on lower esophagus near spincter valve
1 answer • 7 Nov 2009
What if viagra is taken and not nessarally needed for erectile dysfunction? What could happen to the
... person? Side effects? ect.?
2 answers • 26 Mar 2011
I came across some Viagra 100 Mg how much should I take for the fist time im 42 and was looking for some more fun with wife also can she take viagra
5 answers • 26 Oct 2012
Because of the nitrates in Imdur my cardiologist says I canNOT take Viagra, even a portion of the pill. The imdur prevents arythmia. I have not had a ...
1 answer • 29 May 2013
I am a 63 year old man who had a heart attack a couple of years ago. I take hbp med and diabetes meds also otherwise healthy.
2 answers • 26 Mar 2014